Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


On Rohypnal but still cant sleep.
Jun 9, 2010

I am a 19YO white woman.I am on Truvada and efavirenz and have been for a little over a year. When i started i was taking Truvada in th AM and the efavirenz in the PM. As i couldnt sleep the dr said to take them together in the AM. I still have insomnia (Averaging 2-3 hrs of sleep per night) and horriblr dreams. I have been on many types of sleeping pills and as a last resort the dr has given me Rohypnal ( 1-2mg per night) but still cant sleep. I am also on 400mg of serequal in the PM and before i started ARV treatment they put me to sleep but now they dont even help with the Rohypnal. What should I do. I live in Botswana so there are not many options! Please help as i am beginning to think that the ARVs are doing more harm then good.

Response from Dr. Henry

Some patients have persistent difficult to manage sleep problems from efavirenz. I would discuss with your HIV doc whether a switch to nevirapine or a protease inhibitor is an option for you depending on which meds are available. KH



Previous
HIV
Next
you guide

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement